How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10768
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

Locked by Customer Service

Customer Question

Where is there information about an ear fungus affecting the eyes?
Is it possible that the ear drop medication prompts an allergic reponse?
Submitted: 3 years ago.
Category: Eye
Expert:  Dr. Rick replied 3 years ago.

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

What is the name of the ear drop?

Dr. Rick :

How long have you been using it?

Dr. Rick :

What sort of eye reaction are you having?

Dr. Rick :

How old are you?

Dr. Rick :

Do you have any medical problems or take any other medication?

Dr. Rick :

What makes you think the ear fungus has affected your eyes?

Expert:  Dr. Rick replied 3 years ago.
Dr. Rick says:
2:28 PM
Hi. I'm online and happy to answer your question today.
2:28 PM
What is the name of the ear drop?
2:29 PM
How long have you been using it?
2:29 PM
What sort of eye reaction are you having?
2:29 PM
How old are you?
2:29 PM
Do you have any medical problems or take any other medication?
2:30 PM
What makes you think the ear fungus has affected your eyes?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.
Customer: replied 3 years ago.


ear drop is CLOTRIMAZOLE 2 x a DAY. USING FOUR DAYS.


EYES ARE INFLAMED, LIDS SWOLLEN AND SOME CLEAR TEAR LIQUID is passing out.


Appears ears are affecting the eustachian passage because of new sneezing episodes following the ear drops. i am 82 years old and take daily synthroid / meloxicam for osteo arth-also liquid ZYRTEC as needed.

Customer: replied 3 years ago.


the information has been sent-- 3:15 central time.

Expert:  Dr. Rick replied 3 years ago.
Well, you have given me poor feedback, when all have done is ask you for more information and then spend some time, while waiting for your reply, playing with my 2 month old grand daughter who came by for a visit.....

Not very nice.


I am sorry to see that you have given me a poor rating for the assistance I have provided. Ratings do not apply to system malfunctions...only to the quality of the expert.
I would ask that you give me a chance to provide you with further data so that you have the information you need to address your issue.
I would appreciate a good or excellent rating and will work hard to obtain it if given the chance.
Thank you.
Customer: replied 3 years ago.


the question is: are you aware of any allergic reaction to the eyes when anti fungal drops are put into the ear twice a day?.


The med is CLOTRIMAZOLE. No diagnosis is required. Just wanted to know about the ingredients in that med when used in the ear. My choice will be to go to a natural solution. Like vinegar/alcohol or possibly hydrogen peroxide. My usual mode is to err on the side of caution. Will send a message to the company about the so called remedy. In this era of medical specialists, there are many flaws like failing to connect the dots.

Expert:  Dr. Rick replied 3 years ago.
Well, I'm sorry you continue to give me poor feedback. I will be happy to answer your question if you reverse your rating to positive. Otherwise, I will opt out and another expert can help you.

I look forward to your response.
Customer: replied 3 years ago.

what a strange but profitable way of doing business. the question is simple ! after the symptoms are decreasing, I will post a negative review. no wonder people turn to alternative medicine.

Expert:  Dr. Rick replied 3 years ago.
Sorry you feel that way.
Expert:  Dr. Rick replied 3 years ago.
Would you like to continue?
Customer: replied 3 years ago.


no further questions

Expert:  Dr. Rick replied 3 years ago.
You make me smile.

Good luck.

Related Eye Questions